MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Codes Material Rupture (1546); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed, target lesion was located in a severely tortuous and severely calcified left anterior descending (lad) artery.A 2.00mm x 20mm maverick 2 balloon catheter was advanced for dilatation.However, during the third inflation at 6 atmospheres, the balloon burst.The procedure was completed with another 2.00mm x 20mm maverick balloon catheter.There were no patient complications were reported.The patient status was good.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: lot number - corrected from 29767444 to 29563301 d4: expiration date updated.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen and the balloon.There was blood in the guidewire lumen and the balloon.The balloon was loosely folded, and a pinhole in the balloon was located 7mm from the proximal end of the distal markerband.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15698299
Report Number2124215-2022-43808
Device Sequence Number8192933
Product Code LOX
UDI-Device Identifier08714729370161
UDI-Public08714729370161
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0029563301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer12/01/2022
12/16/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date12/08/2022
12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale